# SDR SWAA2020040135405

- Difficulty date: April 1, 2020
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 26,624 hours, 11,609 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: EXTERNAL POWER DOOR CUTOUT HAS HALF INCH CRACK LOWER CENTER SECTION ( MX NOTE ) / REPAIRED PER SRM 53-10-15-2R-4 REPAIR 4. CLEARING# 75942
